MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012143
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd smart site extension set was damaged.The following information was received by the initial reporter with the verbatim: describe the event or problem: adult female gestitional age 40w6d receiving pitocin during l&d; rn noticed bedding was soaking and noted pitocin draining from hub on y connector as it was cracked.Pt had prolonged second stage, vac assist w/3 pop-offs and potential c/s but baby delivered vaginally from roa position.Mom & baby tolerated delivery well, no complications.
 
Additional Manufacturer Narrative
E4.The initial reporter also notified the fda on aug, 2023.Medwatch report # (b)(4).H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Sample inv and dhr: the customer reported a cracked hub and returned one used sample.The sample was cracked at one of the two female luers, and the complaint is verified.The root cause for this issue has been seen with alcohol on the luers causing them to lose structural integrity.Device history record review for model 10012143 lot number 22079373 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25jul2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17808048
Report Number9616066-2023-01936
Device Sequence Number17815458
Product Code FPA
UDI-Device Identifier50885403233669
UDI-Public(01)50885403233669
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/20/2025
Device Catalogue Number10012143
Device Lot Number22079373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale
Patient Weight93 KG
Patient RaceWhite